# SDR 2003UALA00737

- Difficulty date: October 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 29,601 hours, 4,535 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 9709140
- Condition: Failed
- Location: Rt Pack Flow
- Component: Proximity Switc
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT AIR CONDITIONING PACK FLOW CONTROL VALVE STATUS MESSAGE. RT LOWER FLOW CONTROL VALVE FAILED DUE TO BAD PROXIMITY SWITCH. RT LOWER FLOW CONTROL VALVE REPLACED.
